By tfuller Latest Reply 2014-12-11 10:03:33 -0600
Started 2014-12-11 01:35:25 -0600

havent been on here for awhile,last time i posted i was on metformin and gabapentin for neuopothy.
after going threw carpel tunnel surgerys,pin pricks and tons of medicine,i finally get sent to a back surgent to get looked at seeing my insane pain in back,legs and feet couldnt be helped by shoving meds into me.
i get sent to a pain managment center,cause 1 of my drs just thinks im a pain killer addict (of course,i fake walking with a limp and have blood preasure of 203-110 from pain)…but its all in my head.
they order a ct scan,and i goet called back the next day…i have deteriation of the spine,and 6 crumbled disks in my lower back and 2 in my neck…they try me on steriod shot in the back…no help so they tell me about the spinal cord stymulator…i get the trial run,then 3 weeks later i get the implant (nothing but problems) lead come loose within 2 weeks,backs all inflammed and they gotta cut it open and drain spinal fluid.constant pains and leg and feet aches and the only releif i get is if i turn it up so high i cant walk.so they say its cause my diabetes is still uncontrolled.
now for the last 3 months i have been switch to the new u-500 22 units 3 times a day and on the fentynol patch. still blood sugar is over 240 and pain still there,and they dont do anything
they want my blood sugars down around 100,wich is impossable for me,anything lower than 150 and im shaking,sweating and got the dry heaves feels like my heart pounding out of my chest.

well,ive ranted enough…anybody have any ideals for me to try and get my sugar lower and not be so sick? i diet and eat right,cant do exercises due to major back problems

Tags: blood sugar

5 replies

GabbyPA 2014-12-11 10:03:33 -0600 Report

The meds and the pain are probably more of your problem it sounds like. Steroids will cause spikes and your body is trying to deal with the pain and that takes energy and your body is supplying it for you. I am so sorry to hear you are suffering so much.

Have you tried restricting your carbs more? Not eating is not a good solution, because then your body dumps more for you. But if you are eating good fats and proteins with non starchy veggies, that might help out.

lilleyheidi 2014-12-11 02:31:47 -0600 Report

Wow, it sure sounds like your having a rough time of things. i'm sorry to hear this. i do know when you are on pain medications and in pain your blood sugar will run higher than normal, so that isn't unusual. Are you seeing an endocrinologist? If not i really recommend that you see one as soon as you can. When I was on fentanol patch several years ago, my blood sugar numbers were much higher as well. i wish i could offer you help, but i sure will say some prayers for you. HUGS Heidi

tfuller 2014-12-11 02:45:29 -0600 Report

ive tryed just about everything,i have a endocinologist.ive tryed without the painkillers at all,still super high numbers. i was on novalog for awhile till i was taking 3/4 of the pen per shot 3 times aday and was still high.i was taking oxycotton for the pain but asked to be switched off cause i didnt want to get hooked on them.the only way i can get sugar below 150 is not to eat,and i get myself into trouble doing that.i can feel it comming on and within minutes im uncontrollable shakes and cant even stand.im at a loss…if im around 200 i feel fine.my sugars jump sparatically i dont understand,can go from 170-450,500

Next Discussion: weight loss »